# SDR REXA2024102400942

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,273 hours, 33,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD AND LEFT AFT EXTERIOR EMERGENCY LIGHTS INOP AND LENS COVERS DETERIORATED. R&R EMERGENCY LIGHTS BULBS AND LENS COVERS PER AMM 33-51-15. CHECK GOOD. PN ON/OFF 8GH002473-08, 9EL400042-11
